Constructions of Dense Lattices over Number Fields

Antonio A. Andrade, Agnaldo J. Ferrari, José C. Interlando, Robson R. Araujo

Abstract


In this work, we present constructions of algebraic lattices in Euclidean space with optimal center density in dimensions 2,3,4,5,6,8 and 12, which are rotated versions of the lattices Lambda_n, for n =2,3,4,5,6,8 and K_12. These algebraic lattices are constructed through canonical homomorphism via Z-modules of the ring of algebraic integers of a number field.

Keywords


Algebric lattices; number fields; sphere packings.

Full Text:

PDF

References


A.A. Andrade and R. Palazzo Jr. Linear codes over finite rings. TEMA - Trends in Applied and Computational Mathematics, 6(2) (2005), 207-217.

A.S. Ansari, R. Shah, Zia Ur-Rahman, A.A. Andrade. Sequences of primitive and non-primitive BCH codes. TEMA - Trends in Applied and Computational Mathematics, 19(2) (2018), 369-389.

A. A. Andrade, A. J. Ferrari, C. W. O. Benedito, Constructions of algebraic lattices, Comput. Appl. Math., 29 (2010) 1-13.

E. Bayer-Fluckiger, Lattices and number fields, In: Contemp. Math., Amer. Math. Soc., Providence (1999), 69-84.

J. H. Conway and N. J. A. Sloane, Sphere Packings, Lattices and Groups, 3rd Edition, Springer Verlag, New York (1999).

J. C. Interlando, J. O. D. Lopes, T. P .N. Neto, The discriminant of abelian number fields, J. Algebra Appl., 5 (2006), 35-41.

P. Samuel, Algebraic Theory of Numbers, Hermann, Paris (1970).




DOI: https://doi.org/10.5540/tema.2020.021.01.57

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM

Refbacks

  • There are currently no refbacks.



TEMA - Trends in Applied and Computational Mathematics

A publication of the Brazilian Society of Applied and Computational Mathematics (SBMAC)
ISSN: 1677-1966  (print version),  2179-8451  (online version)

Indexed in:

                        

 

Desenvolvido por:

Logomarca da Lepidus Tecnologia